Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Have you had a kidney transplant or are waiting for one? Then visit the Organ Transplant Community and the Diabetes and Kidney Community to share your experiences with other community members!

Are you newly diagnosed? Use the WebMD search engine to read articles like Understanding Kidney Disease.
low bp
Anon_12802 posted:
I have a severe Kidney Disease and my BP has been high for years..I take 3 differnt medications 2x a day.Am, metopolol 100mg, Taxtia, 125mg, and norvasc 5 mg..Pm.. Taxtia 125mg, lisinopril 10mg, metopolol 100mg...I have been on these for a few years now and my bp has been running around 125/70...Lately for the past couple weeks its has been really low to where i'm afraid to take my medication..110/58 was the last one and its time for my meds...Should i still take them, and why the change? Sorry for the spelling don't have the bottles with me..The only thing that has changed in my life is i retired from work..And it has pretty much started a little after that..
john-skpt responded:
I have occasional problems with low BP readings despite having high BP most of the time. (Taking clonidine, metoprolol, and ramipril.)

My doc advised me to take half a metoprolol at night (when my lows happen) if my BP read a bit low.

But you absolutely must get your doctor's OK before making such a change; the low BP might be caused by factors other than the meds, and we have no way of guessing what those might be.

Spotlight: Member Stories

About Me: I'm a wife and a mom. Why I came to WebMD: To become a better informed health consumer. I'm a baby boomer facing the same cha...More

Helpful Tips

I have a uti and severe kidney pain, Is this common?
I have a uti and such bad kidney pain that I can hardly move, I cant bend down and it hurts more than I can explain. the pain comes and ... More
Was this Helpful?
0 of 0 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.